Counting points of fixed degree and bounded height on linear varieties. / Widmer, Martin.

In: Journal of Number Theory, Vol. 130, No. 8, 2010.

Research output: Contribution to journalArticlepeer-review



  • copolinvar

    Submitted manuscript, 263 KB, PDF document

Original languageEnglish
JournalJournal of Number Theory
Issue number8
Publication statusPublished - 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 13615162